# SDR USAA2012021700025

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: F5453255320000
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - NR 1 PYLON AT RIB 18A TOP PYLON TO WING ATTACHMENT FITTING SLEEVE HAS WORN PROTECTIVE COATING & SCRATCHES.  REPLACED NR 1 PYLON AT RIB 18A TOP PYLON TO WING ATTACHMENT FITTING SLEEVE IAW A330 AMM 54-51-17.
